Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Li, Ta-Tsien; Rao, Bopeng; Jin, Yi
Semi-global $C^1$ solution and exact boundary controllability for reducible quasilinear hyperbolic systems. ESAIM : Modélisation Mathématique et Analyse Numérique, 34 no. 2 (2000), p. 399-408
Texte intégral djvu | pdf | Analyses MR 1765666 | Zbl 1024.93027 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=M2AN_2000__34_2_399_0

Bibliographie

[1] M. Cirià, Boundary controllability of nonlinear hyperbolic Systems. SIAM J. Control 7 (1969) 198-212.  MR 254408 |  Zbl 0182.20203
[2] M. Cirinà, Nonlinear hyperbolic problems with solutions on preassigned sets. Michigan Math. J. 17 (1970) 193-209.
Article |  MR 271546 |  Zbl 0201.42702
[3] I. Lasiecka and R. Triggiani, Exact controllability of semilinear abstract Systems with applications to waves and plates boundary control problems. Appl. Math. Optim. 23 (1991) 109-154.  MR 1086465 |  Zbl 0729.93023
[4] Li Ta-Tsien, Global Classical Solutions for Quasilinear Hyperbolic Systems. Research in Applied Mathematics 32, Masson, John Wiley (1994).  MR 1291392 |  Zbl 0841.35064
[5] Li Ta-Tsien and Zhang Bing-Yu, Global exact boundary controllability of a class of quasilinear hyperbolic systems. J. Math. Anal. Appl. 225 (1998) 289-311.  MR 1639252 |  Zbl 0915.93007
[6] Li Ta-Tsien and Yu Wen-ci, Boundary Value Problems for Quasilinear Hyperbolic Systems. Duck University, Mathematics Series V (1985).  MR 823237 |  Zbl 0627.35001
[7] J.-L. Lions, Contrôlabilité exacte, Perturbations et Stabilisation de Systèmes Distribués, Masson (1988) Vol. I.
[8] K. Komornik, Exact Controllability and Stabilization, The Multiplier Method, Masson, John Wiley (1994).  MR 1359765 |  Zbl 0937.93003
[9] D.L. Russell, Controllability and stabilizability theory for linear partial differential equations. Recent progress and open questions. SIAM Rev. 20 (1978) 639-739.  MR 508380 |  Zbl 0397.93001
[10] E. Zuazua, Exact controllability for the semilinear wave equation. J, Math. Pures Appl. 69 (1990) 1-32.  MR 1054122 |  Zbl 0638.49017
Copyright Cellule MathDoc 2014 | Crédit | Plan du site